# SDR SWAA2023081484862

- Difficulty date: August 2, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 31,480 hours, 14,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1695 FOR R/H OVERWING EXIT AND CENTER CEILING EXIT LIGHT IS INOP<[01] REMOVED EMERGENCY LIGHT BATTERY PACK M1695 R/H I.A.W AMM 33-51-06-960-805;[02] OK TO INSTALL BATTERY PACK;[03] INSTALLED EMERGENCY LIGHT BATTERY PACK M1695 FOR R/H OVERWING EXIT AND CENTER CEILING EXIT LIGHT I.A.W AMM 33-51-06-960-805  OPS CHECK: GOOD;[04] STEP 3 C/W AUDIT C/W
